# SDR QR9R2024012600001

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721209340
- Aircraft time: 4,348 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Condition: Broken
- Location: Zone 800
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CO-PILOT DOOR SPOILER POSITION BRACKET BROKE DURING HOVER FLIGHT. REPLACED FITTING IAW SRM 51-00-00, 8-1 & 8-2.
